EconPapers    
Economics at your fingertips  
 

Moderate deviation principles for classical likelihood ratio tests of high-dimensional normal distributions

Hui Jiang and Shaochen Wang

Journal of Multivariate Analysis, 2017, vol. 156, issue C, 57-69

Abstract: Let x1,…,xn be a random sample from a Gaussian random vector of dimension pKeywords: High-dimensional normal distribution; Likelihood ratio tests; Moderate deviations (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X17300817
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:156:y:2017:i:c:p:57-69

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:jmvana:v:156:y:2017:i:c:p:57-69